MathSciNet Relay Station
MathSciNet bibliographic data
MR2650798 34L10 (47E05)
Wang, Aiping; Sun, Jiong; Hao, Xiaoling; Yao, Siqin Completeness of eigenfunctions of Sturm-Liouville problems with transmission conditions. Methods Appl. Anal. 16 (2009), no. 3, 299–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement